Linear integral equations of the second kind in the spaces $L^1$ and $L^\infty$
Differencialʹnye uravneniâ, Tome 34 (1998) no. 11, pp. 1562-1564
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_11_a17,
author = {A. A. Kuleshov and E. M. Kolodnaya},
title = {Linear integral equations of the second kind in the spaces $L^1$ and $L^\infty$},
journal = {Differencialʹnye uravneni\^a},
pages = {1562--1564},
year = {1998},
volume = {34},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_11_a17/}
}
TY - JOUR AU - A. A. Kuleshov AU - E. M. Kolodnaya TI - Linear integral equations of the second kind in the spaces $L^1$ and $L^\infty$ JO - Differencialʹnye uravneniâ PY - 1998 SP - 1562 EP - 1564 VL - 34 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_11_a17/ LA - ru ID - DE_1998_34_11_a17 ER -
A. A. Kuleshov; E. M. Kolodnaya. Linear integral equations of the second kind in the spaces $L^1$ and $L^\infty$. Differencialʹnye uravneniâ, Tome 34 (1998) no. 11, pp. 1562-1564. http://geodesic.mathdoc.fr/item/DE_1998_34_11_a17/